# SDR ASAA1078543

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A851218
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E-BAY DOOR CUTOUT FRAME WEB DENTED AND CRACKED BS 335.5 LBL 6.  REMOVED CRACKED WEB FABRICATED AND INSTALLED FRAME WEB PER B737 700 SRM 51 40 02 AND BOEING DWG 141A8512.
